I am currently taking cybalta twice a day and lyrica twice a day and tramadol for pain or yea and muscle relaxes…well medicine not helping at all! So doctor said to stop taking I heard withdrawal suck. Does medicine help? What are u taking? I see neurologist in 2 weeks…I nervous about stopping them? Any suggestions?
you are not surpose to just stop cymbalta! It can cause many withdrawal symptoms. Im going down from 60mg to 30mg., then will pour out 1/2 of the capsul. Call your doctors office about this, Ive read about people having to go to the ER, by just cold stopping.
oh my .. please taper off those drugs. i can not believe a doctor told you to just stop.. i hope you have good luck with the neuro. lyrica is an anti epileptic and if abruptly stopped can cause a seizure. please be careful. all the best. HUGGGGGGGGGGGGGGGGGGGGGGGGS
My doctor said I could stop lyrica but cymbalta start taking every other day, I’m gonna wait to see neurologist before I do anything. Thanks guys…I’m taking lyrica 75 2 times a day and 60 of cymbalta 2 times a day. It so frustrating!
BECAREFUL!! I was on Cymbalta and tramadol and soma. I stopped taking my Cymbalta and by the third day I was in excruciating pain! Then bad body aches,vomiting and diarrhea and felt soo low . I had the craziest emotional crying episodes. I also had these weird shock like zapps in my head and body. Its some serious stuff. I actually just got back on it. I am stuck for a while. It is VERY addictive. Its good to start taking Prozac while you wean off as well. Good luck!!! I hope you get a good clean break!! :)
Oh my I was on those too withdrawal was terrible even tapering off I called lyrica the demon drug I had sores on my face from it I would tear at them it was a mess. I am takin gabapenten now I heard taking that will help with withdrawal it helped the fibromyalgia symptoms and helped with sleep. If I could only be rid if the osteoarthritis in spine. I will warn everyone young and hard working, slow down be careful how you use your back repetitive lifting and twisting has ruined mine I worked hard jobs. Ok back to your post sorry about that wandered off haha. Hope you have very mild withdrawals or none would be great! Good luck